Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


ERECTILE DYSFUNCTION
Aug 21, 2003

About a month before I tested positive (and after I got infected), I noticed a dramatic drop in my libido. I am not as easily aroused as before, my erections are not as strong and frequently disappear after a few minutes.

After I tested positive I thought this was due to my seroconversion (and the ensuing sky high viral load). The problem has not disappeared since.

My viral load is now down to 20,000, T4 count is at 650. I was infected around November 2002. My last negative test was October 2002.

I am not taking any medication (hiv or other).

My doctor assumes this is more of a psychological problem. I think this is inconsistent with the fact that it occured BEFORE I knew I was infected. I never had the tell tale "flue", and for all intents and purposes I am in excellent he

Response from Dr. Frascino

Hi,

Certainly there can be psychological causes of decreased libido, but considering you are HIV-positive, I would certainly check your testosterone level as well. If it's low, testosterone supplementation might be just the thing to get Mr. Happy up and smiling again.

Good luck.

Dr. Bob


Previous
always tired
Next
Help my boyfriend!!!!!!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement